# SDR SWAA2022081635068

- Difficulty date: July 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT STR19L FWD CARGO COMPARTMENT 2022-365647 / [01] INSTALLED NEW GUSSET LOCATED BS500D AT STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; AND # DWG 143A7902 SHEET 174 REC -. AND 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW;[02] INSTALLED NEW GUSSET LOCATED BS500D AT STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; AND # DWG 143A7902 SHEET 174 REC -. AND 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW STEP COMPLETED RII
